Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A variational method for functions of bounded boundary rotation


Author: Bernard Pinchuk
Journal: Trans. Amer. Math. Soc. 138 (1969), 107-113
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1969-0237761-8
MathSciNet review: 0237761
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. M. Goluzin, On a variational method in the theory of analytic functions, Amer. Math. Soc. Transl. (2) 18 (1961), 1-14. MR 0124491 (23:A1803)
  • [2] W. K. Hayman, Coefficient problems for univalent functions and related function classes, J. London Math. Soc. 40 (1965), 385-406. MR 0179344 (31:3592)
  • [3] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [4] W. E. Kirwan, A note on extremal problems for certain classes of analytic functions, Proc. Amer. Math. Soc. 17 (1966), 1028-1030. MR 0202995 (34:2854)
  • [5] O. Lehto, On the distortion of conformal mappings with bounded boundary rotation, Ann. Acad. Sci. Fenn. Ser. AI 124 (1952). MR 0053241 (14:743a)
  • [6] V. Paatero, Über die konforme Abbildungen von Gebieten deren Ränder von beschränkter Drehung sind, Ann. Acad. Sci. Fenn. Ser. A 33 (1931), No. 9.
  • [7] B. Pinchuk, Extremal problems in the class of close-to-convex functions, Trans. Amer. Math. Soc. 129 (1967), 466-478. MR 0217279 (36:370)
  • [8] -, On starlike and convex functions of order $ \alpha $, Duke Math. J. 35 (1968). MR 0230896 (37:6454)
  • [9] M. M. Schiffer and O. Tammi, A method of variation for functions with bounded boundary rotation, J. Analyse Math. 17 (1966), 109-144. MR 0214752 (35:5601)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237761-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society